Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 20, 2025, 2:24 AM CDT for Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2025, 2:24 AM CDT (07:24 UTC)
- Expired
- Apr 20, 2025, 3:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 95 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 11:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WUUS54 KTSA 200724
SVRTSA
ARC007-143-OKC001-041-200815-
/O.NEW.KTSA.SV.W.0101.250420T0724Z-250420T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
224 AM CDT Sun Apr 20 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
Northwestern Washington County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
North central Adair County in northeastern Oklahoma...
* Until 315 AM CDT.
* At 223 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Maysville to 4 miles north of
West Siloam Springs to 3 miles west of Watts, moving northeast at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Rogers... Northwest Arkansas Regional
Air...
Lake Eucha State Park... Gravette...
Tontitown... Decatur...
Ballard... Hiwasse...
Pea Ridge... Cave Springs...
Bentonville... Gallitin...
Centerton... Rocky Comfort...
Natural Falls State Park... Springdale...
Gentry... Lake Francis...
Maysville... Fairmount...
This includes Interstate 49 between mile markers 70 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3653 9462 3650 9462 3650 9409 3616 9410
3606 9470 3618 9471 3638 9480
TIME...MOT...LOC 0723Z 229DEG 44KT 3637 9470 3623 9461 3613 9463
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
069
WWUS54 KTSA 200735
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
235 AM CDT Sun Apr 20 2025
ARC143-OKC001-200742-
/O.CAN.KTSA.SV.W.0101.000000T0000Z-250420T0815Z/
Washington AR-Adair OK-
235 AM CDT Sun Apr 20 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON AND
NORTH CENTRAL ADAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. However, a Severe
Thunderstorm Warning remains in effect for a second line of storms
in Washington and Adair counties.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9409 3626 9412 3622 9433 3621 9433
3615 9456 3616 9456 3616 9459 3629 9466
3643 9472 3650 9462
TIME...MOT...LOC 0732Z 224DEG 47KT 3650 9460 3636 9451 3626 9453
$$
ARC007-OKC041-200815-
/O.CON.KTSA.SV.W.0101.000000T0000Z-250420T0815Z/
Benton AR-Delaware OK-
235 AM CDT Sun Apr 20 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR BENTON AND SOUTHEASTERN DELAWARE COUNTIES...
At 232 AM CDT, severe thunderstorms were located along a line
extending from near South West City to 3 miles northwest of Decatur
to 2 miles west of Gentry, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Gentry... Maysville...
Rogers... Fairmount...
Northwest Arkansas Regional Air...Highfill...
Vaughn... Gravette...
Decatur... Hiwasse...
Pea Ridge... Siloam Springs...
Cave Springs... Bentonville...
Healing Springs... Springtown...
Gallitin... Lowell...
Miller... Bella Vista...
This includes Interstate 49 between mile markers 79 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9409 3626 9412 3622 9433 3621 9433
3615 9456 3616 9456 3616 9459 3629 9466
3643 9472 3650 9462
TIME...MOT...LOC 0732Z 224DEG 47KT 3650 9460 3636 9451 3626 9453
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$195
WWUS54 KTSA 200740
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
240 AM CDT Sun Apr 20 2025
OKC041-200750-
/O.CAN.KTSA.SV.W.0101.000000T0000Z-250420T0815Z/
Delaware OK-
240 AM CDT Sun Apr 20 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9409 3626 9412 3622 9433 3621 9433
3615 9456 3628 9459 3650 9458
TIME...MOT...LOC 0740Z 224DEG 46KT 3660 9454 3646 9445 3630 9448
$$
ARC007-200815-
/O.CON.KTSA.SV.W.0101.000000T0000Z-250420T0815Z/
Benton AR-
240 AM CDT Sun Apr 20 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR BENTON COUNTY...
At 240 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Noel to 2 miles north of Gravette
to 2 miles north of Gentry, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Gentry... Rogers...
Fairmount... Northwest Arkansas Regional Air...
Highfill... Vaughn...
Gravette... Decatur...
Hiwasse... Pea Ridge...
Siloam Springs... Cave Springs...
Bentonville... Healing Springs...
Springtown... Gallitin...
Lowell... Miller...
Bella Vista... Centerton...
This includes Interstate 49 between mile markers 79 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9409 3626 9412 3622 9433 3621 9433
3615 9456 3628 9459 3650 9458
TIME...MOT...LOC 0740Z 224DEG 46KT 3660 9454 3646 9445 3630 9448
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$599 WWUS54 KTSA 200805 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 305 AM CDT Sun Apr 20 2025 ARC007-200815- /O.CON.KTSA.SV.W.0101.000000T0000Z-250420T0815Z/ Benton AR- 305 AM CDT Sun Apr 20 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR NORTH CENTRAL BENTON COUNTY... At 305 AM CDT, severe thunderstorms were located along a line extending from 2 miles north of Bella Vista to near Cave Springs, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Rogers... Northwest Arkansas Regional Air... Highfill... Vaughn... Hiwasse... Pea Ridge... Cave Springs... Bentonville... Healing Springs... Lowell... Miller... Bella Vista... Centerton... This includes Interstate 49 between mile markers 79 and 93. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 700 AM CDT for northwestern Arkansas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3650 9409 3626 9412 3625 9432 3650 9438 TIME...MOT...LOC 0805Z 237DEG 37KT 3650 9429 3642 9422 3626 9425 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:52 AM CDT, 1 hour 32 minutes earlier. Its key messages:
- Updated at 215 PM CDT Sat Apr 19 2025
- Additional widespread thunderstorms tonight with all severe hazards especially SE OK into western AR. Heavy rains and flooding footprint expand overnight.
- Additional storms develop early Sunday with continue severe threat including tornado potential. Localized heavy rains will worsen any ongoing flooding.
- Drier weather returns early next week, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 20, 12:52 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1252 AM CDT Sun Apr 20 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 215 PM CDT Sat Apr 19 2025
- Additional widespread thunderstorms tonight with all severe
hazards especially SE OK into western AR. Heavy rains and
flooding footprint expand overnight.
- Additional storms develop early Sunday with continue severe
threat including tornado potential. Localized heavy rains will
worsen any ongoing flooding.
- Drier weather returns early next week, but unsettled weather
resumes by midweek and continues into next weekend.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 930 PM CDT Sat Apr 19 2025
Coverage of showers and thunderstorms across eastern Oklahoma and
northwest and west central Arkansas remains likely to expand
through the rest of the evening and into early Sunday morning,
with an increasing risk for both severe weather and heavy
rain/flash flooding expected. On the severe weather front, the
immediate concern involves the ongoing activity along the I-35
corridor in south central Oklahoma that has been slowly
approaching the western fringes of our southeast Oklahoma
counties. CAM and WoFS solutions have been consistent in bringing
these strong to severe storms into the area from southern
Pittsburg into western Pushmataha counties. The better surface-
based instability remains confined to far southeast Oklahoma,
supporting the locally better potential for tornadoes in this
area. In addition, these have been prolific rainfall producers,
with one-hour rainfall estimates in the 2 to 3 inch range. Expect
an increasing threat for at least 1 to 2 inch per hour rainfall
rates to expand into parts of southeast and east central Oklahoma
toward midnight.
With the increase in the low level jet, additional strong
to severe thunderstorms may increase further northward along the
front that extends northeastward to the south of I-44, given
modest instability along and south of the front at present. This
broader threat for severe weather may begin to wane after the 2-4
am time frame given an expected notable decrease in instability
afterward into sunrise Sunday. This activity, if it occurs, will
also lead to an increase in the flash flood threat farther
eastward.
&&
.LONG TERM...
(Monday through Saturday)
Issued at 215 PM CDT Sat Apr 19 2025
Brief settled period Monday into Tuesday with mild temps and dry
weather. Main stem river flooding may continue during this period.
The pattern for mid to late week is expected to be near zonal
across the CONUS with several smaller scale waves expected to
quickly sweep eastward. Each wave will bring a higher chance of
showers and storms and the forecast will retain daily precip
chances from mid week through next weekend. Plenty of details yet
to be seen regarding specific severe and/or flooding risks but
climatology would favor some degree of severe potential for most
any period.
&&
.AVIATION...
(06Z TAFS)
Issued at 1252 AM CDT Sun Apr 20 2025
Varying conditions between IFR and VFR will continue across
eastern Oklahoma tonight with MVFR to VFR conditions for northwest
Arkansas as widespread showers and storms move through the region.
Within the stronger convection gusty winds and heavy rainfall are
forecast. The bulk of the current activity looks to move off to
the east during the morning hours Sunday with the potential for a
brief lull in activity. Additional showers and storms are forecast
to spread back into the CWA late morning through mid afternoon from
west to east as a low pressure system and the cold front finally
begin to push through the region. Again, IFR/MVFR conditions,
gusty winds and heavy rainfall are possible within the storms.
Behind the departing precip, VFR conditions and gusty
southwesterly winds are forecast into Sunday early evening. During
the evening hours, cloud cover looks to scatter out, though there
is potential for wrap around MVFR ceilings moving back into
northeast Oklahoma and far northwest Arkansas.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 44 75 54 81 / 0 0 0 10
FSM 49 79 53 84 / 10 0 0 0
MLC 47 78 55 82 / 0 0 0 10
BVO 41 75 50 81 / 0 0 0 20
FYV 45 76 53 81 / 10 0 0 0
BYV 47 73 52 80 / 20 0 0 0
MKO 44 76 52 81 / 0 0 0 10
MIO 43 73 52 79 / 10 0 0 10
F10 45 76 52 81 / 0 0 0 10
HHW 48 76 53 81 / 0 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ049-053>076.
AR...Flood Watch through this evening for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...22
LONG TERM....07
AVIATION...20Hazardous weather outlook, Apr 19, 8:54 PM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 854 PM CDT Sat Apr 19 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 854 PM CDT Sat Apr 19 2025 ...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES THROUGH SUNDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Mainly Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and Southeast of Interstate 44. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorm coverage is expected to increase overnight across all of eastern Oklahoma and northwest and west central Arkansas. A threat for severe weather will exist across most of the area along and southeast of Interstate 44, although the greatest potential for tornadoes and the higher end severe weather threats should remain confined to areas along and south of Interstate 40. In addition, heavy rainfall is expected areawide, with a continued potential for flash flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm...High Wind...and Heavy Rain Potential. MONDAY...No Hazards. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm and Heavy Rain Potential. FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The severe weather threat will continue into Sunday afternoon, with the potential for all severe weather hazards, especially across far eastern Oklahoma and northwest Arkansas. Heavy rainfall may continue to lead to flash flooding and mainstem river flooding as well. After a quiet start to next week, unsettled weather will return by the middle to latter part of the week, with scattered thunderstorms expected each day. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 20, 12:21 AM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1221 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Tstm Wnd Dmg 1 NW Pierce 35.45N 95.73W
04/19/2025 McIntosh OK Public
Large tree down northwest of Pierce along
I-40.
&&
KAHSpecial weather statement, Apr 20, 12:28 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Apr 20 2025
OKZ061>063-067-200600-
Rogers OK-Delaware OK-Mayes OK-Wagoner OK-
1228 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS...WEST CENTRAL
DELAWARE...MAYES AND NORTHEASTERN WAGONER COUNTIES THROUGH 100 AM
CDT...
At 1228 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Chouteau, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pensacola... Adair...
Pryor... Inola...
Mazie... Snowdale State Park...
Locust Grove... Claremore...
Spavinaw State Park... Strang...
Hoot Owl... Chloeta...
Salina... Chouteau...
Pryor Creek... Chelsea...
Sportsmen Acres Community... Murphy...
Spavinaw... Foyil...
This includes Interstate 44 between mile markers 245 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3654 9533 3651 9533 3651 9522 3641 9491
3616 9511 3616 9512 3607 9517 3607 9521
3604 9521 3604 9523 3601 9523 3597 9528
3594 9528 3614 9569 3660 9553 3660 9549
TIME...MOT...LOC 0528Z 213DEG 30KT 3620 9543
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Apr 20, 12:36 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1236 AM CDT Sun Apr 20 2025
OKZ062-066>068-070-071-200600-
Muskogee OK-Okmulgee OK-Cherokee OK-Mayes OK-Wagoner OK-McIntosh OK-
1236 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...
SOUTHWESTERN MAYES...WAGONER...CENTRAL CHEROKEE...NORTHEASTERN
OKMULGEE AND MUSKOGEE COUNTIES THROUGH 100 AM CDT...
At 1236 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Taft, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Peggs... Mazie...
Oktaha... Summit...
Pumpkin Center... Fort Gibson...
Muskogee... Braggs...
Okay... Lost City...
Stonebluff... Haskell...
Porter... Murphy...
Wainwright... Tahlequah...
Tullahassee... Hulbert...
Rentiesville... Jamesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3623 9523 3584 9483 3548 9556 3585 9585
3586 9582 3589 9582 3590 9576 3592 9576
3608 9549 3608 9544 3610 9544
TIME...MOT...LOC 0536Z 224DEG 44KT 3572 9550
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaLocal storm report, Apr 20, 12:58 AM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1258 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM Hail 1 NW Kiowa 34.73N 95.91W
04/20/2025 M1.00 Inch Pittsburg OK Public
Report from mPING: Quarter (1.00 in.).
&&
KAHLocal storm report, Apr 20, 1:50 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
150 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Flash Flood 4 N Okmulgee 35.68N 95.96W
04/20/2025 Okmulgee OK Emergency Mngr
Alt. Hwy 75 between Smith Rd and Celia
Berryhill Rd was closed in both directions
due to flash flooding.
&&Special weather statement, Apr 20, 2:01 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Sun Apr 20 2025
ARZ001-OKZ063-068-069-200730-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
201 AM CDT Sun Apr 20 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...
SOUTHEASTERN DELAWARE...NORTHERN ADAIR AND EASTERN CHEROKEE COUNTIES
THROUGH 230 AM CDT...
At 201 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Twin Oaks to 2 miles south of Eldon to near
Cookson. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Gentry... Lake Francis...
Eldon... Proctor...
Christie... Decatur...
Ballard... Siloam Springs...
Scraper... Cherokee City...
Watts... West Siloam Springs...
Natural Falls State Park... Colcord...
Oaks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3641 9444 3610 9451 3610 9455 3605 9454
3575 9498 3613 9490
TIME...MOT...LOC 0701Z 242DEG 33KT 3617 9480 3589 9483 3573 9494
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:36 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 3 hr |
| Apr 19, 10:48 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Apr 19, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 59 min |
| Apr 19, 11:08 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| Apr 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 62 min |
| Apr 19, 11:43 PM CDT | Tornado Warning | TSA | Okmulgee | 16 min |
| Apr 19, 11:53 PM CDT | Tornado Warning | TSA | Pittsburg | 52 min |
| Apr 19, 11:54 PM CDT | Tornado Warning | TSA | Okmulgee | 7 min |
| Apr 19, 11:57 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 48 min |
| Apr 20, 12:03 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Apr 20, 12:04 AM CDT | Special Weather Statement | TSA | Wagoner | 41 min |
| Apr 20, 12:07 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 23 min |
| Apr 20, 12:09 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Apr 20, 12:14 AM CDT | Tornado Warning | TSA | Pittsburg | 46 min |
| Apr 20, 12:28 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 32 min |
| Apr 20, 12:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 44 min |
| Apr 20, 12:36 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 24 min |
| Apr 20, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Apr 20, 12:45 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Apr 20, 12:55 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 50 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Apr 20, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah, Wagoner | 33 min |
| Apr 20, 1:15 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 4 hr |
| Apr 20, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 37 min |
| Apr 20, 1:24 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more | 3 hr |
| Apr 20, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 39 min |
| Apr 20, 1:54 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 20, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 34 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 45 min |
| Apr 20, 2:01 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Apr 20, 2:04 AM CDT | Tornado Warning | TSA | Delaware | 12 min |
| Apr 20, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 47 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 51 min |
| Apr 20, 2:46 AM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Apr 20, 3:14 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 5 hr |
| Apr 20, 3:46 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 4 hr |
| Apr 20, 7:38 AM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 20, 8:10 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 20, 8:39 AM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Apr 20, 8:50 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 35 hr |
| Apr 20, 8:50 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Apr 20, 10:28 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 2 hr |
| Apr 20, 10:38 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 20, 10:55 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Apr 20, 11:17 AM CDT | Special Weather Statement | TSA | Okmulgee | 43 min |
| Apr 20, 11:45 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 45 min |
| Apr 20, 11:53 AM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Apr 20, 11:58 AM CDT | Special Weather Statement | TSA | Rogers, Wagoner | 47 min |
| Apr 20, 12:04 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Apr 20, 12:26 PM CDT | Special Weather Statement | TSA | Latimer, McIntosh, Muskogee | 34 min |
| Apr 20, 12:28 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Apr 20, 12:32 PM CDT | Special Weather Statement | TSA | Craig, Mayes, Wagoner | 43 min |
| Apr 20, 12:34 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Apr 20, 12:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 20, 12:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 40 min |
| Apr 20, 1:02 PM CDT | Special Weather Statement | TSA | Haskell | 43 min |
| Apr 20, 1:03 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 42 min |
| Apr 20, 1:15 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more | 2 hr |
| Apr 20, 1:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| Apr 20, 1:18 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 20, 1:20 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 115 min |
| Apr 20, 1:23 PM CDT | Special Weather Statement | TSA | Delaware | 52 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 49 min |
| Apr 20, 1:29 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Apr 20, 1:36 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 24 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 48 min |
| Apr 20, 1:45 PM CDT | Tornado Warning | TSA | LeFlore | 45 min |
| Apr 20, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 28 min |
| Apr 20, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 37 min |
| Apr 20, 2:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 20, 2:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 8 hr |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Washington | 6 hr |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Tulsa | 15 hr |
| Apr 20, 3:30 PM CDT | Special Weather Statement | TSA | Nowata | 45 min |
| Apr 20, 2:31 AM CDT | Special Weather Statement | TSA | Crawford | 59 min |
| Apr 20, 3:14 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Madison, Washington | 46 min |
| Apr 20, 3:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 30 min |
| Apr 20, 3:43 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 47 min |
| Apr 20, 4:19 AM CDT | Special Weather Statement | TSA | Carroll | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.